English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Categorified trace for module tensor categories over braided tensor categories

MPS-Authors
/persons/resource/persons236320

Tener,  James
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

Henriques_Categorified trace_2016.pdf
(Publisher version), 643KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Henriques, A., Penneys, D., & Tener, J. (2016). Categorified trace for module tensor categories over braided tensor categories. Documenta Mathematica, 21, 1089-1149.


Cite as: https://hdl.handle.net/21.11116/0000-0004-1039-A
Abstract
There is no abstract available